advertisement
Question
Posted by: AZURE | 2008-11-20

ADDICTED TO SPECTAPAIN FORTE CAPSULES

I am trying to help someone wean themselves off SPECTAPAIN FORTE CAPSULES, the person in question is 64 years old and is taking 16 –  22 capsules each day. This person is also on anti depressants and tranquilisers and has been taking them for over 30 years. I am giving the person in question a supply of SPECTRAPAIN for 7 days at a time but they do not make them last and by the 5th day are begging for more I want to be able to put my foot down and say NO you never controlled the intake so now you go without until next week so I need to know for how many days at a stretch could I deny this person the SPECTRAPAIN FORTE CAPSULES without it being detrimental to her health as in causing perhaps a heart attack or a stroke? The person is question is exceptionally prone to stress tension and panic attacks. Could VALOID be used to ease nausea and vomiting?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Azure
I think you are biting off more than you can chew here, this should be handled by a professional, preferably a psychiatrist. She probably needs admission, as she may need medication to manage the symptoms like cramping, vomiting, cold fevers and shivers. Please talk to your doctor
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: AZURE | 2008-11-21

THANK YOU for your input DR BETS your advice is much appreciated.

Reply to AZURE
Posted by: AZURE | 2008-11-20

DR Bets ONLY to reply PLEASE!

Reply to AZURE
Posted by: AZURE | 2008-11-20

Thanks for you input Denise - your designation in the medical field - occupation?

Reply to AZURE
Posted by: denise | 2008-11-20

This should not be undertaken by a lay person. A physcian should be consuted as it can be dangerous not just a psychological but an actual physical danger.

Reply to denise

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement